Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 1, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Jan 25, 2010, 6:07 AM EST for Miami-Dade County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2010, 6:07 AM EST (11:07 UTC)
- Expired
- Jan 25, 2010, 6:30 AM EST
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 12 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 11.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
433
WFUS52 KMFL 251107
TORMFL
FLC086-251130-
/O.NEW.KMFL.TO.W.0001.100125T1107Z-100125T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
607 AM EST MON JAN 25 2010
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...
THIS INCLUDES THE CITIES OF...SOUTH MIAMI...KENDALL...CORAL
GABLES...
* UNTIL 630 AM EST
* AT 605 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR METRO
ZOO...MOVING NORTHEAST AT 15 TO 20 MPH.
* THE TORNADO WILL BE NEAR...
METRO ZOO...
KENDALL...
SOUTH MIAMI...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF A TORNADO...SEEK SHELTER IN A STURDY
BUILDING ON THE LOWEST FLOOR...AWAY FROM OUTSIDE WALLS AND WINDOWS.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2565 8030 2560 8036 2563 8043 2583 8032
2573 8022
TIME...MOT...LOC 1107Z 225DEG 13KT 2563 8037
$$
MOLLEDA2 follow-up statements
850
WWUS52 KMFL 251116
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
616 AM EST MON JAN 25 2010
FLC086-251130-
/O.CON.KMFL.TO.W.0001.000000T0000Z-100125T1130Z/
MIAMI-DADE FL-
616 AM EST MON JAN 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM EST FOR EAST
CENTRAL MIAMI-DADE COUNTY...
AT 615 AM EST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED
NEAR DADELAND MALL...MOVING NORTHEAST AT 25 MPH.
THIS STORM WILL MOVE ACROSS SOUTH MIAMI AND CORAL GABLES IN THE NEXT
15 MINUTES.
IF YOU ARE NEAR THE PATH OF A TORNADO...SEEK SHELTER IN A STURDY
BUILDING ON THE LOWEST FLOOR...AWAY FROM OUTSIDE WALLS AND WINDOWS.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
LAT...LON 2568 8028 2566 8031 2569 8036 2582 8032
2573 8022
TIME...MOT...LOC 1116Z 214DEG 21KT 2569 8032
$$
MOLLEDA246
WWUS52 KMFL 251130
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
630 AM EST MON JAN 25 2010
FLC086-251139-
/O.EXP.KMFL.TO.W.0001.000000T0000Z-100125T1130Z/
MIAMI-DADE FL-
630 AM EST MON JAN 25 2010
...THE TORNADO WARNING FOR EAST CENTRAL MIAMI-DADE COUNTY WILL EXPIRE
AT 630 AM EST...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE TORNADO HAS
DISSIPATED JUST SOUTHEAST OF MIAMI INTERNATIONAL AIRPORT. THUS THE
TORNADO WARNING WILL EXPIRE AT 630 AM EST.
THUNDERSTORMS REMAIN IN THE AREA. GUSTY WINDS TO 40 MPH AND VERY
HEAVY RAINFALL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO
OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2568 8028 2566 8031 2569 8036 2582 8032
2573 8022
TIME...MOT...LOC 1129Z 214DEG 21KT 2576 8027
$$
MOLLEDAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Jan 25, 4:38 AM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Jan 25, 4:38 AM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
438 AM EST MON JAN 25 2010
.DISCUSSION...
COLD FRONT MAKING STEADY SOUTHEASTWARD PROGRESS OVER NORTH CENTRAL
FLORIDA AND THE EASTERN GULF EARLY THIS MORNING, WITH A SQUALL LINE
JUST AHEAD OF THE FRONT EXTENDING SOUTHWEST FROM THE TAMPA BAY AREA
TO THE OFFSHORE GULF WATERS. OVER LAND, DEWPOINTS NEAR 70 ALONG WITH
IMPRESSIVE SHEAR PROFILES ACTING ON JUST ENOUGH INSTABILITY TO
PRODUCE BANDS OF SHOWERS MOVING NORTH ACROSS SOUTH FLORIDA. MAIN
CONCERN WITH THESE PRE-FRONTAL SHOWERS IS WIND GUSTS TO 40 MPH AND
WILL HIGHLIGHT THIS IN STATEMENTS THROUGHOUT THE EARLY MORNING
HOURS. THE SQUALL LINE WILL MOVE ONSHORE THE SOUTHWEST GULF COAST
AROUND MID MORNING AND MOVE THROUGH THE REMAINDER OF SOUTH FLORIDA
INTO THE EARLY AFTERNOON HOURS. CURRENT THINKING IS THAT MOST OF
THE SEVERE LEVEL THUNDERSTORMS WILL REMAIN NORTH OF AREA AS
MID/UPPER LEVEL TROUGH AXIS OVER LOWER MISSISSIPPI VALLEY BEGINS
TO LIFT OUT TO THE NE AND AWAY FROM SOUTH FLORIDA. NEVERTHELESS,
STRONG LOW LEVEL WINDS IN THE 40-50 KT RANGE ALONG WITH
CONVERGENCE AHEAD OF THE FRONTAL BOUNDARY WILL SUPPORT A BAND OF
SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS AS HIGH
AS 40 TO 50 MPH IN THE STRONGEST ACTIVITY. WILL WORD THE ZONES AND
THE HAZARDOUS WEATHER OUTLOOK ACCORDINGLY TO ACCOUNT FOR THESE
STRONG WIND GUSTS.
THE COLD FRONT WILL CLEAR THE PENINSULA BETWEEN 2 AND 4 PM WITH
PRECIP GRADUALLY ENDING AND SKIES CLEARING. MUCH COOLER
TEMPERATURES RETURN TO SOUTH FLORIDA TONIGHT AS CONTINENTAL AIR
MASS BEHIND THE FRONT SWEEPS IN. TEMPERATURES WILL RUN ABOUT 5 TO
10 DEGREES BELOW NORMAL TONIGHT INTO WEDNESDAY MORNING. HIGH
PRESSURE WILL SHIFT OFF THE SOUTHEAST U.S. COAST WEDNESDAY,
BRINGING ABOUT A SHIFT TO NE WINDS AND A GRADUAL WARMING WHICH
WILL LAST THROUGH FRIDAY.
ANOTHER COLD FRONT IS FORECAST TO MOVE DOWN THE STATE ON SATURDAY,
WITH GOOD AGREEMENT IN THE MEDIUM RANGE GUIDANCE IN MOVING THE
FRONT THROUGH SOUTH FLORIDA LATE IN THE DAY ON SATURDAY ALONG WITH
A CHANCE OF SHOWERS. COOLER AGAIN ON SUNDAY, WITH THE ECMWF
SHOWING MORE COOLING THAN THE GFS. FOR THE TIME BEING WILL
INDICATE TEMPS SLIGHTLY BELOW SEASONAL NORMS AND HAVE PLENTY OF
TIME TO MAKE ADJUSTMENTS AS NECESSARY.
&&
.MARINE...
STRONG S TO SW WINDS WILL CONTINUE AHEAD OF THE SQUALL LINE AND
COLD FRONT TODAY, WITH WINDS DECREASING FOLLOWING THE FRONTAL
PASSAGE. NORTH WINDS BEHIND THE FRONT TUESDAY WILL BE IN THE 15
KNOT RANGE AND LIKELY NOT REQUIRE SMALL CRAFT HEADLINES BEYOND
TONIGHT. WINDS COME AROUND TO THE NORTHEAST BEGINNING ON WEDNESDAY
AND CONTINUE TO VEER TO SE BY FRIDAY.
&&
.FIRE WEATHER...
DRIER AIR ASSOCIATED WITH THE CONTINENTAL AIR MASS WILL DROP
RELATIVE HUMIDITY VALUES TO NEAR CRITICAL LEVELS OVER THE WESTERN
HALF OF SOUTH FLORIDA TUESDAY. RIGHT NOW IT IS MARGINAL AT BEST
THAT WE WILL SEE RED FLAG CONDITIONS, BUT TRENDS HAVE BEEN
POINTING AT DRIER CONDITIONS AND LATER SHIFTS WILL HAVE TO
REEVALUATE THE RED FLAG THREAT. SLOWLY MODERATING RH VALUES ON
WEDNESDAY AND BEYOND AS WINDS TURN TO EASTERLY DIRECTION.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 76 49 69 48 / 70 - - 0
FORT LAUDERDALE 80 55 73 55 / 70 10 - 0
MIAMI 79 55 73 54 / 70 10 - 0
NAPLES 73 48 71 46 / 70 - - 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR BISCAYNE
BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NMTO THE
TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET
TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
&&
LONG TERM...MOLLEDA
SHORT TERM/AVIATION...DIEHLHazardous weather outlook, Jan 25, 5:49 AM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 549 AM EST MON JAN 25 2010 FLZ063-066>075-168-172>174-260200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 549 AM EST MON JAN 25 2010 ...SMALL CRAFT ADVISORY ALL WATERS THROUGH THIS EVENING... ...HIGH RISK OF RIP CURRENTS GULF COAST... ...NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: STRONG WEST WINDS TO NEAR 25 KNOTS THIS MORNING WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG THE GULF COAST BEACHES, MAINLY THIS MORNING WITH THE RISK DECREASING INTO THE AFTERNOON AND EVENING. THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY AS A FRONT PASSES ACROSS THE REGION. THE MAIN IMPACTS WITH THE THUNDERSTORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO NEAR 40 TO 50 MPH. TORNADOES: THE LOW LEVEL WIND PROFILE ACROSS THE AREA IS FAVORABLE THIS MORNING FOR WEAKLY ROTATING STORMS AND A SLIGHT RISK OF AN ISOLATED TORNADO. AS THE MORNING PROGRESSES THE WIND PROFILE WILL BECOME LESS FAVORABLE FOR ROTATING STORMS. WATERSPOUTS: THE LOW LEVEL WIND PROFILE ACROSS THE AREA IS FAVORABLE THIS MORNING FOR WEAKLY ROTATING STORMS AND A SLIGHT RISK OF WATERSPOUTS OVER THE LOCAL GULF AND ATLANTIC WATERS. AS THE MORNING PROGRESSES THE WIND PROFILE WILL BECOME LESS FAVORABLE FOR ROTATING STORMS. WIND: SUSTAINED WINDS OF 25 MPH AND GREATER ARE POSSIBLE ACROSS THE REGIONAL WATERS TODAY. WAVES: STRONG SOUTH TO SOUTHWESTERLY WINDS ACROSS THE GULF STREAM WATERS WILL RESULT IN SEAS TO NEAR 7 FEET LATER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AFTER THE COLD FRONT PASSES ACROSS THE REGION TODAY, APPARENT TEMPERATURES MAY GET INTO THE FORTIES IN THE NORTHWEST INTERIOR WEST OF LAKE OKEECHOBEE ON TUESDAY MORNING. TEMPERATURES WILL BEGIN TO RISE ACROSS THE REGION BY MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jan 25, 3:22 AM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
322 AM EST MON JAN 25 2010
FLZ063-066-067-070-071-250900-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-
322 AM EST MON JAN 25 2010
...A LINE OF SHOWERS MOVING ACROSS EASTERN COLLIER COUNTY AND HENDRY
COUNTY...
AT 315 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS...ALONG A LINE EXTENDING FROM DEVILS GARDEN TO 4
MILES NORTH OF BIG CYPRESS SEMINOLE INDIAN RESERVATION TO 9 MILES
EAST OF BIG CYPRESS NATIONAL PRESERVE...MOVING NORTHEAST AT 25 MPH.
THESE SHOWERS ARE CAPABLE OF PRODUCING WIND GUSTS TO NEAR 40 MPH AS
THEY PASS.
THESE STORMS WILL AFFECT...
MONTURA...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
MICCOSUKEE SERVICE PLAZA...
CLEWISTON...
WEST BROWARD REC. AREA ON ALLIGATOR ALLEY...
HOLEY LAND WILDLIFE MANAGEMENT AREA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 MPH...WHICH CAN BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
LAT...LON 2682 8095 2678 8094 2671 8082 2671 8078
2669 8074 2672 8073 2677 8075 2678 8072
2677 8072 2661 8063 2622 8060 2591 8101
2630 8104 2665 8122 2682 8100
TIME...MOT...LOC 0818Z 229DEG 34KT 2664 8109 2637 8095
2607 8092
60Special weather statement, Jan 25, 3:49 AM EST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 AM EST MON JAN 25 2010
FLZ063-066-067-070-071-250930-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-
349 AM EST MON JAN 25 2010
...A LINE OF SHOWERS MOVING ACROSS INTERIOR SOUTH FLORIDA...
AT 346 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS...ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
MOORE HAVEN TO 8 MILES NORTH OF ROTENBERGER WILDLIFE MANAGEMENT AREA
TO ROTENBERGER WILDLIFE MANAGEMENT AREA TO MICCOSUKEE SERVICE
PLAZA...MOVING NORTHEAST AT 25 MPH. THESE SHOWERS ARE CAPABLE OF
PRODUCING WIND GUSTS TO NEAR 40 MPH AS THEY PASS.
THESE STORMS WILL AFFECT...
ROTENBERGER WILDLIFE MANAGEMENT AREA...
HARLEM...
CLEWISTON...
HOLEY LAND WILDLIFE MANAGEMENT AREA...
LAKE HARBOR...
OKEELANTA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 MPH...WHICH CAN BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
LAT...LON 2695 8107 2692 8108 2693 8110 2689 8111
2683 8106 2682 8095 2678 8094 2671 8082
2671 8078 2669 8074 2677 8075 2678 8072
2675 8071 2682 8070 2685 8065 2638 8041
2620 8088 2691 8116
TIME...MOT...LOC 0846Z 246DEG 23KT 2679 8103 2651 8088
2640 8083 2619 8083
60Special weather statement, Jan 25, 4:46 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
446 AM EST MON JAN 25 2010
FLZ063-066>075-168-172>174-251045-
HENDRY FL-GLADES FL-MAINLAND MONROE FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-FAR SOUTH MIAMI-
DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
COASTAL BROWARD COUNTY FL-COASTAL MIAMI-DADE COUNTY FL-
446 AM EST MON JAN 25 2010
...RAPIDLY MOVING SHOWERS WITH ROTATION POSSIBLE ACROSS SOUTH FLORIDA...
AT 434 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS OCCURRING ACROSS SOUTH FLORIDA AND ADJACENT WATERS
EARLY THIS MORNING. THE LOW LEVEL WIND PROFILE IS FAVORABLE FOR WEAK
ROTATION IN THE QUICKLY PASSING SHOWERS. DOPPLER RADAR ALSO INDICATES
SOME WEAK ROTATION IN THE SHOWERS WITH FUNNEL CLOUDS POSSIBLE.
GUSTY WINDS UP TO 40 MPH ARE POSSIBLE WITH THIS ACTIVITY WHICH CAN
BLOW AROUND UNSECURED OBJECTS. STORMS ARE EXPECTED TO STRENGTHEN
LATER IN THE MORNING SO RESIDENTS ACROSS SOUTH FLORIDA SHOULD REMAIN ON THE
ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2539 8029 2540 8025 2515 8065 2516 8112
2534 8111 2524 8096 2581 8138 2582 8135
2610 8179 2633 8183 2645 8154 2703 8155
2704 8128 2722 8115 2716 8087 2689 8111
2671 8082 2696 8059 2688 8004
TIME...MOT...LOC 0936Z 207DEG 24KT 2655 8069
60Special weather statement, Jan 25, 5:29 AM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
529 AM EST MON JAN 25 2010
FLZ173-251115-
COASTAL MIAMI-DADE COUNTY FL-
529 AM EST MON JAN 25 2010
...HEAVY SHOWERS WITH ROTATION MOVING ACROSS VIRGINA KEY...
AT 527 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS WITH ROTATION NEAR KEY BISCAYNE...MOVING NORTHEAST AT 15 MPH.
THIS STORM WILL AFFECT...
KEY BISCAYNE...
MIAMI BEACH...
VIRGINA KEY...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2576 8013 2575 8014 2567 8015 2567 8016
2569 8019 2572 8019 2573 8016 2575 8018
2578 8014 2584 8014 2586 8015 2587 8012
2587 8011 2582 8011
TIME...MOT...LOC 1027Z 208DEG 15KT 2565 8017
60Special weather statement, Jan 25, 5:59 AM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
559 AM EST MON JAN 25 2010
FLZ067-068-071>074-168-172>174-251215-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-FAR SOUTH MIAMI-DADE COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
COASTAL BROWARD COUNTY FL-COASTAL MIAMI-DADE COUNTY FL-
559 AM EST MON JAN 25 2010
...SHOWERS WITH GUSTY WINDS AND POSSIBLE ROTATION WILL AFFECT METRO
SOUTHEAST FLORIDA DURING THE MORNING RUSH HOUR...
AT 554 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FAST MOVING SHOWERS MOVING NORTH AT 25 TO 30 MPH ACROSS METRO
SOUTHEAST FLORIDA. THESE SHOWERS WILL PRODUCE GUSTY WINDS OF 40 MPH
ALONG WITH BRIEF HEAVY DOWNPOURS THROUGH THE MORNING RUSH HOUR. WEAK
ROTATION HAS ALSO BEEN DETECTED WITH SOME OF THE SHOWERS...AND
ATMOSPHERIC CONDITIONS WILL REMAIN CONDUCIVE FOR ROTATION WITH THE
SHOWERS.
ALL PERSONS IN SOUTHEAST FLORIDA ARE URGED TO REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS DURING THE MORNING RUSH
HOUR.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2666 8002 2582 8011 2567 8015 2567 8016
2573 8016 2560 8031 2554 8030 2551 8019
2550 8033 2540 8032 2539 8023 2545 8021
2536 8023 2539 8029 2523 8047 2523 8069
2696 8040 2697 8010 2696 8007
TIME...MOT...LOC 1055Z 180DEG 0KT 2627 8029
MOLLEDAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 3:22 AM EST | Special Weather Statement | MFL | Hendry | 38 min |
| Jan 25, 3:49 AM EST | Special Weather Statement | MFL | Palm Beach | 41 min |
| Jan 25, 4:46 AM EST | Special Weather Statement | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 59 min |
| Jan 25, 4:58 AM EST | Special Marine Warning | MFL | 17 min | |
| Jan 25, 5:29 AM EST | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jan 25, 5:59 AM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 76 min |
| Jan 25, 6:56 AM EST | Special Marine Warning | MFL | 64 min | |
| Jan 25, 8:57 AM EST | Special Marine Warning | MFL | 63 min | |
| Jan 25, 9:55 AM EST | Special Marine Warning | MFL | 50 min | |
| Jan 25, 10:12 AM EST | Special Marine Warning | MFL | 93 min | |
| Jan 25, 10:43 AM EST | Special Marine Warning | MFL | 92 min | |
| Jan 25, 11:07 AM EST | Special Weather Statement | MFL | Hendry | 38 min |
| Jan 25, 11:25 AM EST | Special Weather Statement | MFL | Monroe | 50 min |
| Jan 25, 11:44 AM EST | Special Weather Statement | MFL | Monroe | 31 min |
| Jan 25, 11:52 AM EST | Special Weather Statement | MFL | Palm Beach | 23 min |
| Jan 25, 12:13 PM EST | Special Weather Statement | MFL | Monroe | 32 min |
| Jan 25, 12:29 PM EST | Special Marine Warning | MFL | 91 min | |
| Jan 25, 12:40 PM EST | Special Weather Statement | MFL | Martin | 35 min |
| Jan 25, 12:50 PM EST | Special Weather Statement | MFL | Miami-Dade | 25 min |
| Jan 25, 12:56 PM EST | Special Marine Warning | MFL | 94 min | |
| Jan 25, 1:25 PM EST | Special Marine Warning | MFL | 25 min | |
| Jan 25, 2:26 PM EST | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 18 hr |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.